J4 ›› 2011, Vol. 46 ›› Issue (6): 79-83.

• Articles • Previous Articles     Next Articles

Reflected BSDEs with a stochastic Lipschitz coefficient

LV Wen1,2   

  1. 1. School of Mathematics, Shandong University, Jinan 250100, Shandong, China;
    2. School of Mathematics, Yantai University, Yantai 264005, Shandong, China
  • Received:2010-11-02 Online:2011-06-16 Published:2011-12-19


A class of reflected backward stochastic differential equations with a stochastic Lipschitz coefficient is considered. First, the existence and uniqueness of the solutions for those equations in a special form are proved via Snell envelope. Then the same result for those equations in general form is obtained by using the fixed point theorem.

Key words: reflected backward stochastic differential equation; stochastic Lipschitz coefficient; Snell envelope

No related articles found!
Full text



No Suggested Reading articles found!